中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-10 of 38)

Items/Page:    Sort:
interval-valued intuitionistic fuzzy soft sets and their properties [期刊论文]
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010-01-01, 卷号: 60, 期号: 3, 页码: 906-918
Jiang Yuncheng; Tang Yong; Chen Qimai; Liu Hai; Tang Jianchao
  |  
 
on the k-error linear complexity of l-sequences [期刊论文]
FINITE FIELDS AND THEIR APPLICATIONS, 2010-01-01, 卷号: 16, 期号: 6, 页码: 420-435
Tan Lin; Qi Wen-Feng
  |  
 
2-adic complexity of binary m-sequences [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 450-454
Tian Tian; Qi Wen-Feng
  |  
 
quantum state reduction for universal measurement based computation [期刊论文]
PHYSICAL REVIEW LETTERS, 2010-01-01, 卷号: 105, 期号: 2, 页码: -
Chen Xie; Duan Runyao; Ji Zhengfeng; Zeng Bei
  |  
 
detection of quantization artifacts and its applications to transform encoder identification [期刊论文]
IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY, 2010-01-01, 卷号: 5, 期号: 4, 页码: 810-815
Luo Weiqi; Wang Yuangen; Huang Jiwu
  |  
 
detecting double jpeg compression with the same quantization matrix [期刊论文]
IEEE TRANSACTIONS ON INFORMATION FORENSICS AND SECURITY, 2010-01-01, 卷号: 5, 期号: 4, 页码: 848-856
Huang Fangjun; Huang Jiwu; Shi Yun Qing
  |  
 
distribution properties of compressing sequences derived from primitive sequences over z/(p(e)) [期刊论文]
IEEE TRANSACTIONS ON INFORMATION THEORY, 2010-01-01, 卷号: 56, 期号: 1, 页码: 555-563
Zheng Qun-Xiong; Qi Wen-Feng
  |  
 
multifactor identity verification using aggregated proof of knowledge [期刊论文]
IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART C-APPLICATIONS AND REVIEWS, 2010-01-01, 卷号: 40, 期号: 4, 页码: 372-383
Bhargav-Spantzel Abhilasha; Squicciarini Anna Cinzia; Xue Rui; Bertino Elisa
  |  
 
mobile scheduling for spatiotemporal detection in wireless sensor networks [期刊论文]
IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS, 2010-01-01, 卷号: 21, 期号: 12, 页码: 1851-1866
Xing Guoliang; Wang Jianping; Yuan Zhaohui; Tan Rui; Sun Limin; Huang Qingfeng; Jia Xiaohua; So Hing Cheung
  |  
 
expected values for the rational complexity of finite binary sequences [期刊论文]
DESIGNS CODES AND CRYPTOGRAPHY, 2010-01-01, 卷号: 55, 期号: 1, 页码: 65-79
Tian Tian; Qi Wen-Feng
  |  
 

1 2 3 4 next

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace